# SDR SWAA2020052980364

- Difficulty date: May 25, 2020
- Submitted: May 29, 2020
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 50,399 hours, 32,944 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT SIDEWALL LIGHT AT ROW 11 C + B INOPERATIVE.  R & R OVERWING EMERGENCY EXIT SIDEWALL LIGHT BALLAST.  OPERATIONS CHECK GOOD IAW AMM 33-21-00.  CLEARING 38862 CLOSING DMA 0155794.
